MAUDE Adverse Event Report: AD-TECH MEDICAL INSTRUMENT CORP.; ANCHOR BOLT

AD-TECH MEDICAL INSTRUMENT CORP.; ANCHOR BOLT
Catalog Number LSBK2-BX-04
Medical Device Problem Code Flaked (1246)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Mdr 2183456-2020-00017 has been filed past the 30-day timeframe.Through the 2019 fda inspection, it was identified that while ad-tech was evaluating reportability for actual events in which death or serious injury had occurred, ad-tech had failed to submit events in which a malfunction was reported and could result in a serious injury if the event were to recur.As part of the investigation, a two (2) year retrospective review of complaints was performed to determine which complaints required submission of an mdr.While the out of specification condition associated with this report was identified by the surgeon prior to use, recurrence of this issue could potentially impact patient safety if the burr were to make patient contact and remain in situ following the intended surgical operation.
 
Event or Problem Description
On 5/18/2018, an ad-tech representative informed the ad-tech chief operating officer of a situation in which burrs were identified on ad-tech anchor bolt.There was no known impact to patient safety.

Common Device Name
ANCHOR BOLT
Manufacturer (Section D)
AD-TECH MEDICAL INSTRUMENT CORP.
400 west oakview parkway
oak creek, wi
MDR Report Key9732913
Report Number2183456-2020-00017
Device Sequence Number2352967
Product Code GZL
UDI-Device Identifier90841823104345
UDI-Public(01)90841823104345(17)191201(10)0116520208140661
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181544
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 02/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/12/2019
Device Catalogue NumberLSBK2-BX-04
Device Lot Number208140661 (0116520)
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/18/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/18/2018
Initial Report FDA Received Date02/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1